Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characterization of $ p$-predictors

Authors: D. Landers and L. Rogge
Journal: Proc. Amer. Math. Soc. 76 (1979), 307-309
MSC: Primary 47H99; Secondary 60A10
MathSciNet review: 537095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (\Omega ,\mathcal{A},P)$ be a probability space and $ 1 < p < \infty $. It is shown that each operator $ T:{L_p}(\Omega ,\mathcal{A},P) \to {L_p}(\Omega ,\mathcal{A},P)$ which is homogeneous, constant preserving, positive, quasi-additive and fulfills Dykstra's condition is an p-predictor with respect to a suitable $ \sigma $-field, i.e. a nearest point projection onto a closed subspace $ {L_p}(\Omega ,\mathcal{B},P)$, where $ \mathcal{B} \subset \mathcal{A}$ is a $ \sigma $-field. None of the conditions for T can be dispensed without compensation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H99, 60A10

Retrieve articles in all journals with MSC: 47H99, 60A10

Additional Information

PII: S 0002-9939(1979)0537095-X
Keywords: Projection, $ {L_p}$-spaces, conditional expectation
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia